# SDR UPS802121

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Flight Deck Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED FLIGHT DECK EMERGENCY LIGHT INOP (DOME LIGHT).  RELAMPED, OPS CHECK NORMAL.
